OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4937

Title: Getting a solution between sub- and supersolutions without monotone iteration
Authors: Clément, Philippe
Sweers, Guido
Issue Date: 1987
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Philippe Clément, Guido Sweers, “Getting a solution between sub- and supersolutions without monotone iteration”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 19 (1987), pp. 189-194.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
19 (1987)
Abstract: Se esiste una sotto-sopra soluzione per un problema semilineare ellittico allora si può provare resistenza di una soluzione usando il metodo della iterazione monotona. Per applicare questo metodo è necessario assumere una regolarità del secondo membro più forte della continuità. In questa nota si prova resistenza di una soluzione nella sola ipotesi di continuità del secondo membro usando il teorema di Schauder e una versione del principio di massimo forte assumendo l’esistenza di una sotto (sopra) soluzione debole.
If there exist a sub- and a supersolution for a semilinear elliptic problem, then one can show the existence of a solution by a monotone iteration scheme. In order to do this one needs more than continuity of the right hand side. In this note the Schauder fixed point theorem and a version of the strong maximum principle is used to get existence of a solution with only continuity of the right hand side under the existence of a weak sub- and supersolution.
URI: http://hdl.handle.net/10077/4937
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.19 (1987)

Files in This Item:

File Description SizeFormat
ClementSweersRendMat19.pdf321.35 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.